# SDR HEEA079002

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 2,491 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Caliper
- Part number: 407340302101FM
- Part serial: 1149
- Condition: Worn
- Location: Rotor Brake
- Part time: 1,956 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ROTOR BRAKE FOR OVERHAUL.  FOUND EXCESSIVE WEAR ON HOUSING AND PAD RETAINER BOLTS.
